# SDR SWAA2021040757509

- Difficulty date: March 22, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 747 TO 767 RBL 24 WL154 IS CORRODED / REMOVED CORROSION FROM INTERCOSTAL AT STA 747 TO 767 RBL 24 WL 154 IAW SRM 51-10-02-0G-0; EVALUATED AND FOUND 100% MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED OUT OF LIMITS INTERCOSTAL AND REPLACED WITH NEW INTERCOASTA P/N 146A7505-2 IAW SRM 51-40-02-0G-0; AND APPLIED CIC IAW AMM 51-21-91-620-802 OK TO CIC P/N 146A7505-2
